Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 328, NWS St. Louis, MO

July 16, 2024Franklin County, Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 16, 2024, 11:52 AM CDT for Franklin County, Jefferson County, Saint Louis County, Missouri. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2024, 11:52 AM CDT (16:52 UTC)
Expired
Jul 16, 2024, 12:30 PM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, MO, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 42 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 11:54 AM CDTTSTM WND DMGCatawissa, MOSeveral large tree limbs blown down around town. One large tree limb landed on a roof causing moderate roof damage to the home. Via Facebook with pictures.
Jul 16, 11:55 AM CDTTSTM WND DMGPacific, MONumerous trees and tree limbs blown down around Pacific. Via Facebook with pictures.
Jul 16, 12:01 PM CDTTORNADO1 Nne Cedar Hill, MOCorrects previous tornado report from 1 NNE Cedar Hill. Concentrated tree damage along a path that ran from just west of Byrnesville into Cedar Hill. Rated EF-0.
Jul 16, 12:04 PM CDTTSTM WND DMG1 Nne Cedar Hill, MOTrees and very large tree branches 9 inch in diameter broken at this location - Twitter report.
Jul 16, 12:04 PM CDTTORNADO1 Nne Cedar Hill, MOConcentrated tree damage along a path that ran long Silver Lane and approached Highway 30. EF-0 damage.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 675 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
675 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

629 
WUUS53 KLSX 161652
SVRLSX
MOC071-099-189-161730-
/O.NEW.KLSX.SV.W.0328.240716T1652Z-240716T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1152 AM CDT Tue Jul 16 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Jefferson County in east central Missouri...
  Southeastern Franklin County in east central Missouri...
  Southwestern St. Louis County in east central Missouri...

* Until 1230 PM CDT.

* At 1152 AM CDT, a severe thunderstorm was located over Pacific,
  moving southeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wildwood, Ballwin, Arnold, Manchester, Union, Eureka, Ellisville,
  Sunset Hills, Pacific, Valley Park, De Soto, Pevely, Fenton,
  Herculaneum, Hillsboro, Byrnes Mill, Gray Summit, Villa Ridge, High
  Ridge, and Barnhart.

This includes the following highways...
 Interstate 44 in Missouri between exits 247 and 274.
 Interstate 55 in Missouri between exits 178 and 191.

This also includes Route 66 State Park, Castlewood State Park,
Mastodon Historic Site, Sandy Creek Covered Bridge Historic Site,
Gov. Dunklin's Grave Historic Site, and Robertsville State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3819 9077 3845 9099 3861 9056 3843 9029
      3838 9035 3834 9037 3827 9037 3810 9068
TIME...MOT...LOC 1652Z 327DEG 32KT 3846 9075 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH
2 follow-up statements
088 
WWUS53 KLSX 161705
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1205 PM CDT Tue Jul 16 2024

MOC071-099-189-161730-
/O.CON.KLSX.SV.W.0328.000000T0000Z-240716T1730Z/
Jefferson MO-Franklin MO-St. Louis MO-
1205 PM CDT Tue Jul 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR JEFFERSON...SOUTHEASTERN FRANKLIN AND SOUTH CENTRAL ST. LOUIS
COUNTIES...

At 1205 PM CDT, a severe thunderstorm was located over Cedar Hill,
moving southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Arnold, Sunset Hills, Valley Park, Pevely, Fenton, Herculaneum,
Hillsboro, Byrnes Mill, High Ridge, Barnhart, Cedar Hill, Murphy,
Oakville, Antonia, Cedar Hill Lakes, House Springs, Dittmer, Horine,
Lonedell, and Imperial.

This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, and Gov. Dunklin's Grave Historic Site.
 
This includes the following highways...
 Interstate 44 in Missouri between exits 272 and 274.
 Interstate 55 in Missouri between exits 178 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3810 9068 3832 9088 3835 9075 3856 9049
      3843 9029 3838 9035 3834 9037 3827 9037
      3811 9067
TIME...MOT...LOC 1705Z 327DEG 32KT 3836 9067 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH
708 
WWUS53 KLSX 161713
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1213 PM CDT Tue Jul 16 2024

MOC071-161722-
/O.CAN.KLSX.SV.W.0328.000000T0000Z-240716T1730Z/
Franklin MO-
1213 PM CDT Tue Jul 16 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3821 9078 3827 9077 3835 9059 3850 9049
      3850 9040 3843 9029 3838 9035 3834 9037
      3827 9037 3810 9068
TIME...MOT...LOC 1712Z 327DEG 32KT 3830 9062 

$$

MOC099-189-161730-
/O.CON.KLSX.SV.W.0328.000000T0000Z-240716T1730Z/
Jefferson MO-St. Louis MO-
1213 PM CDT Tue Jul 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR CENTRAL JEFFERSON AND SOUTHEASTERN ST. LOUIS COUNTIES...

At 1212 PM CDT, a severe thunderstorm was located over Cedar Hill
Lakes, moving southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Arnold, De Soto, Pevely, Herculaneum, Hillsboro, Barnhart, Oakville,
Murphy, Antonia, High Ridge, Horine, Imperial, Kimmswick, Otto, Morse
Mill, Fletcher, and Mapaville.

This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, and Gov. Dunklin's Grave Historic Site.
 
This includes Interstate 55 in Missouri between exits 178 and 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 9078 3827 9077 3835 9059 3850 9049
      3850 9040 3843 9029 3838 9035 3834 9037
      3827 9037 3810 9068
TIME...MOT...LOC 1712Z 327DEG 32KT 3830 9062 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 10:56 AM CDT, 56 minutes earlier. Its key messages:

  • Thunderstorms are expected along and ahead of a cold front today into this evening. Heavy rain producing flash flooding is the primary threat, but a few of the stronger storms could contain gusty or locally damaging winds.
Area forecast discussion, Jul 16, 10:56 AM CDT, 56 minutes before
Area Forecast Discussion...Updated
National Weather Service Saint Louis MO
1056 AM CDT Tue Jul 16 2024

.UPDATE...
Issued at 1051 AM CDT Tue Jul 16 2024

Thunderstorms have blossomed across much of the area this morning
both as outgrowth from early morning storms and along and ahead of
a cold front advancing in from the north. This has led to more
widespread thunderstorms late this morning. The Flash Flood Watch
has been expanded northward and the Heat Advisory ended. Flash
flooding continues to be the primary threat as PWATs remain above
2 inches and storm motions favor long duration rainfall. A few
stronger storms with gusty winds remain possible, but the primary
threat is heavy rain and flash flooding. It is possible that
another round of thunderstorms develops later this afternoon, but
this is becoming more remote as morning thunderstorms and
extensive cloud cover is likely to drain the instability earlier
in the day. The forecast has been updated to reflect this general
thinking.

Kimble

&&

.KEY MESSAGES...

- Thunderstorms are expected along and ahead of a cold front today
  into this evening. Heavy rain producing flash flooding is the
  primary threat, but a few of the stronger storms could contain
  gusty or locally damaging winds.

&&

.SHORT TERM...  (Through Late Wednesday Afternoon)
Issued at 350 AM CDT Tue Jul 16 2024

The primary item of interest in the immediate term continues to be a
slow-moving and expansive line of thunderstorms draped across
central Illinois, where it has finally begun to backbuild into
eastern portions of our forecast area as of 3:30 am. Within the core
of this line of storms, training storms with high rain rates have
produced exceptionally high rainfall and prompted flash flood
warnings. However, these more significant impacts have eluded our
forecast area thus far, and it appears somewhat unlikely that we
will observe impacts of this magnitude locally this morning,
although some locally heavy rain and flooding will be possible.

Another possibility is for redevelopment farther to the west across
northeast and central Missouri. There is some moisture pooling ahead
of an advancing cold front in these areas, and CAMs have somewhat
inconsistently produced some redeveloping storms in these areas as a
modest low level jet intensifies over the next few hours. So far
this has not materialized, and latest trends have been to back off
from this development. There is also not much in the way of
kinematic support for this, aside from modest convergence along the
nose of the aforementioned low level jet.

In any case, whatever storms do manage to develop (including those
that are ongoing) will do so within a moisture-rich (2 - 2.25 inch
PWAT) and unstable environment (MUCAPE 2500-3500 J/kg), albeit with
only marginal wind shear (30-35kt effective shear). As such, storms
are likely to be capable of producing heavy rain rates, and even
some localized training given the orientation of the LLJ. The
primary question at this point, though is whether enough convection
can develop at this point to tap into the thermodynamic environment.
At this stage, confidence is low that this will materialize, but it
can't be completely ruled out just yet.

During the day today, both a composite outflow boundary and cold
front will slide southward through the area, the speed of which may
be augmented by lingering thunderstorms from this morning should
they materialize. There is quite a bit of variability in progression
of the outflow boundary in particular, and this is clearly shown by
large ensemble temperature spreads. Recent CAMs are also very
inconsistent with developing convection and its outflow, and this
feature and has recently swung dramatically from widespread
convection and outflow (cool), to almost no new convection and a
much slower and weaker boundary (hot). It is possible that this
front will push far enough south by mid afternoon to significantly
limit our heat potential across the Ozarks, but this remains highly
uncertain and will depend on how convection develops this morning.
On the other hand, more limited convection and weaker outflow may
speed up the redevelopment of storms later this afternoon and
evening, which has some support in the latest runs of the highly
variable HRRR.

Regarding the latter, it still appears that the cold front will sink
into our southern areas by this evening, and the combination of
forcing from a subtle shortwave and strengthening low-level jet will
trigger another round of thunderstorms. This signal has been a bit
more consistent than tonight's activity, although the timing
continues to shift. Latest trends have been to speed up its
development into this evening, and we will have to watch closely in
the event that this timing needs to be sped up to this afternoon.
Whenever storms to manage to develop though, storm motions parallel
to the stalled cold front will support training thunderstorms, and a
moisture-rich environment will once again support high rain
rates. While there remains some timing/location uncertainty, we
have high enough confidence to issue a Flash Flood Watch from 7 pm
tonight to 7 am tomorrow for parts of the Ozarks and southern
Illinois, which is where we think the greatest likelihood of
training thunderstorms exists. Still, adjustments in both time
and space may be needed, particularly if storms develop earlier in
the day or farther to the north. While our current deterministic
QPF forecast QPF is underwhelming, high resolution ensemble
forecast (HREF) data supports narrow corridors of 2 to 4 inch
rainfall totals, with a few pockets as high as 5 to 6 inches also
present. This aligns with the forecast environment, even if it
remains somewhat uncertain exactly when and where it will occur.

Meanwhile, the potential for other severe thunderstorm hazards
appears less likely due to steadily weakening upper level support
and more marginal instability during the evening. Still, we can't
rule out some isolated strong wind gusts this evening,
particularly with any bowing segments that manage to develop. The
potential for severe storms may also be slightly higher if storms
develop earlier in the afternoon when both instability and bulk
wind shear are likely to be maximized.

Otherwise, storms are likely to diminish sometime Wednesday morning,
and the cold front/outflow will continue to push south of the area.
By Wednesday afternoon, some lingering post-frontal instability may
support isolated shower/thunderstorm development across mainly the
Ozarks and southern Illinois, but confidence is low regarding this
potential. Most of the area is likely to remain dry Wednesday, with
a significant cooldown into the low 80s expected as well.

BRC

&&

.LONG TERM...  (Wednesday Night through Monday)
Issued at 350 AM CDT Tue Jul 16 2024

The long-term discussion will be mercifully much shorter, as the
pattern will shift dramatically to one featuring high pressure and
well below average temperatures Thursday through at least the end of
the weekend. This trend will begin Wednesday as previously
discussed, but from Thursday onward northwest flow aloft and a large
area of surface high pressure will sink into the area, ushering in
significant negative temperature anomalies. In fact, both the NAEFS
and ECMWF ensemble mean 850mb temperatures drop to below the 3rd
percentile by Thursday, and negative anomalies persist through the
end of the weekend. This is highly likely to support a prolonged
period of below average temperatures, and is corroborated by an
extended period of narrow forecast temperature spreads in the upper
70s to low 80s that persists through the end of the weekend.

Meanwhile, this pattern also overwhelmingly favors dry conditions
from Thursday through the end of the weekend, with precipitation
chances drifting upwards early next week as the pattern finally
shows some signs of shifting.

BRC

&&

.AVIATION...  (For the 12z TAFs through 12z Wednesday Morning)
Issued at 658 AM CDT Tue Jul 16 2024

Primary concern during the 12Z TAF will be the potential for
multiple rounds of thunderstorms. The first round is ongoing and
primarily impacting the St. Louis metro area terminals, with
lightning and heavy rain as the primary hazards. Visibility
reductions and ceiling reductions will be possible periodically
for a few hours this morning, but storms are likely to move south
and diminish prior to noon. After a lull in the early afternoon,
another round of thunderstorms will be possible in the evening,
which may impact I-70 corridor terminals. Confidence is low
regarding whether these storms will develop this far north.
Finally, lowering ceilings are likely this evening and overnight
as a cold front moves through the area, potentially reducing
ceilings to MVFR levels or possibly lower at I-70 terminals. At
UIN, most of these impacts are likely to remain south of the
terminal today, but a stray shower or thunderstorm can't be ruled
out.

BRC

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through this evening for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Gasconade MO-Lincoln MO-Moniteau MO-
     Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Saint
     Charles MO-Warren MO.

     Flood Watch through Wednesday morning for Crawford MO-Franklin
     MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-Saint
     Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Washington MO.

IL...Flood Watch through this evening for Calhoun IL-Greene IL-Jersey
     IL-Macoupin IL-Montgomery IL-Pike IL.

     Flood Watch through Wednesday morning for Bond IL-Clinton IL-
     Fayette IL-Madison IL-Marion IL-Monroe IL-Randolph IL-Saint
     Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jul 16, 4:06 AM CDT, 7 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
406 AM CDT Tue Jul 16 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-170915-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
406 AM CDT Tue Jul 16 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance for thunderstorms throughout the day and overnight,
with the greatest coverage expected early this morning and this
evening. Locally heavy rain and flash flooding will be possible,
particularly this evening and overnight. Isolated damaging wind gusts
will also be possible.

Dangerous heat may also linger across the Ozarks today, with heat
index values approaching 105 degrees in the afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few thunderstorms may linger into Wednesday morning across the
Ozarks and southern Illinois, and a few weaker storms may develop in
these areas again in the afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

19

In the hours before

Local storm report, Jul 16, 10:14 AM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1014 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     Flash Flood      Freeburg                38.42N 89.91W
07/16/2024                   St. Clair          IL   Emergency Mngr

            State Rt 13 flooded.

&&
Local storm report, Jul 16, 10:53 AM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1053 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     Rain             2 SE Saint Rose         38.66N 89.52W
07/16/2024  M2.56 Inch       Clinton            IL   Public

&&
Local storm report, Jul 16, 11:27 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1127 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 AM     Flash Flood      Foley                   39.05N 90.74W
07/16/2024                   Lincoln            MO   Emergency Mngr

            water over roadway on highway 79.

&&
Local storm report, Jul 16, 11:29 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1129 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     Flash Flood      1 NNE Troy              38.99N 90.97W
07/16/2024                   Lincoln            MO   Emergency Mngr

            ramp from 61 to 47 flooded and impassable.

&&
Local storm report, Jul 16, 11:40 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1140 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     Flash Flood      Troy                    38.98N 90.98W
07/16/2024                   Lincoln            MO   Emergency Mngr

            multiple water rescues in Troy.

&&
Local storm report, Jul 16, 11:45 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1145 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     Rain             De Soto                 38.14N 90.55W
07/16/2024  E3.65 Inch       Jefferson          MO   Public

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 2:17 AM CDTFlood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 19 more29 hr
Jul 16, 6:00 AM CDTSevere Thunderstorm WarningLSXShelby45 min
Jul 16, 6:20 AM CDTAreal Flood AdvisoryLSXMarion, Ralls3 hr
Jul 16, 8:59 AM CDTAreal Flood AdvisoryLSXJefferson, Sainte Genevieve, Saint Francois34 min
Jul 16, 9:14 AM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Shelby49 min
Jul 16, 9:16 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Jul 16, 9:33 AM CDTFlash Flood WarningLSXJefferson, Sainte Genevieve, Saint Francois3 hr
Jul 16, 9:47 AM CDTAreal Flood AdvisoryLSXCrawford, Iron, Saint Francois, Washington3 hr
Jul 16, 10:43 AM CDTFlash Flood WarningLSXAudrain, Lincoln, Monroe, Pike, Ralls, Shelby3 hr
Jul 16, 10:51 AM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles54 min
Jul 16, 11:35 AM CDTFlash Flood WarningLSXLincoln, Saint Charles, Warren3 hr
Jul 16, 11:37 AM CDTTornado Warning Tornado observedLSXFranklin, Warren27 min
Jul 16, 12:01 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren, City of Saint Louis3 hr
Jul 16, 12:01 PM CDTTornado WarningLSXJefferson28 min
Jul 16, 12:31 PM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois, Washington3 hr
Jul 16, 12:49 PM CDTRiver Flood WarningLSXJefferson2 hr
Jul 16, 2:44 PM CDTRiver Flood WarningLSXJefferson15 hr
Jul 16, 3:24 PM CDTRiver Flood WarningLSXSaint Charles12 hr
Jul 16, 5:42 PM CDTRiver Flood WarningLSXSaint Charles4 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.